# SDR SWAA2024082628294

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 69,964 hours, 41,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R1) FWD GIRT BAR HANGER BRACKET LOOSE ON SLIDE SHROUD<[01] SQUEEZED RIVETS FOR FWD SERVICE DOOR (R 1) FWD GIRT BAR HANGER BRACKET ON SLIDE SHROUD PER SRM 51-40-02
